# SDR UALA2011122907158

- Difficulty date: December 28, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 82,990 hours, 13,312 cycles
- Engine: Pwa PW4060
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Stuck
- Location: Cockpit Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK LIGHTS STUCK IN FULL BRIGHT, REPLACED SWITCH MODULE. CHECKED OKAY.
